Electron wave transport in coherently absorptive random media

Gupta, Abhijit Kar ; Jayannavar, A. M. (1995) Electron wave transport in coherently absorptive random media Physical Review B, 52 (6). pp. 4156-4161. ISSN 0163-1829

Full text not available from this repository.

Official URL: http://link.aps.org/doi/10.1103/PhysRevB.52.4156

Related URL: http://dx.doi.org/10.1103/PhysRevB.52.4156


We study the statistics of reflection and transmission coefficients across a one-dimensional disordered electronic system in the presence of absorption. The absorption is introduced via a uniform imaginary part in the site energies in the disordered segment. Our results for the stationary distribution of the backscattered reflection coefficient differ qualitatively from recently obtained analytical results. We point out the source of this discrepancy by studying the phase evolution of the complex reflection amplitude. The limited range of validity of earlier known analytical results in the parameter space of the strength of disorder and absorption are also discussed.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:14483
Deposited On:12 Nov 2010 14:12
Last Modified:03 Jun 2011 11:43

Repository Staff Only: item control page